# SDR SIMA200720428

- Difficulty date: June 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 15,781 hours, 14,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 15,781 hours, 14,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM CORRODED BETWEEN FRAMES 24 AND 25.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10, FIGURE 203.  RETURNED AIRCRAFT TO SERVICE.
